# SDR RAIA0002007

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 100A702960
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7410 - STL - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE INSPECTED AND FOUND NOSE LANDING GEAR STRUT COMPRESSED.  MAINTENANCE REPACKED NOSE STRUT.
